Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dimension de Hausdorff des ensembles de zéros et d’interpolation pour $A^ \infty (D)$
HTML articles powered by AMS MathViewer

by Jacques Chaumat and Anne-Marie Chollet PDF
Trans. Amer. Math. Soc. 299 (1987), 95-114 Request permission

Abstract:

Soit $D$ un domaine borné strictement pseudoconvexe dans ${{\mathbf {C}}^n}$ à frontière régulière $\partial D$ et soit ${A^\infty }(D)$ la classe des fonctions holomorphes dans $D$, indéfiniment dérivables dans $\overline D$. Un sous-ensemble compact $E$ de $\partial D$ est un ensemble de zéros pour ${A^\infty }(D)$ s’il existe une fonction de ${A^\infty }(D)$ s’annulant seulement sur $E$. C’est un ensemble d’interpolation d’ordre infini pour ${A^\infty }(D)$ si, pour toute fonction $f$ de classe ${C^\infty }$ dans ${{\mathbf {C}}^n}$ telle que $\overline \partial f$ soit plate sur $E$, il existe une fonction $F$ de ${A^\infty }(D)$ telle que $F - f$ soit plate sur $E$. On construit ici des ensembles de dimension de Hausdorff $n$. Ce résultat est le meilleur possible dans le cas d’ensembles totalement réels. Le point de vue utilisé pour montrer qu’un sous-ensemble $E$ de $\partial D$ est d’interpolation d’ordre infini pour ${A^\infty }(D)$ est de vérifier qu’il a la propriété de division par ${A^\infty }(D)$, c’est-á-dire, que, pour toute famille de fonctions ${({f_i})_{i \in {\text {N}}}}$ de ${C^\infty }(\overline D )$, plates sur $E$, il existe une fonction $F$ de ${A^\infty }(D)$, plate sur $E$ et nulle seulement sur $E$ et une famille de fonctions ${({k_i})_{i \in {\text {N}}}}$ de ${C^\infty }(\overline D )$, plates sur $E$, telles que l’on ait, pour tout $i$ dans ${\mathbf {N}}$, ${f_i} = F{k_i}$.
References
  • V. Arnold, Les méthodes mathématiques de la mécanique classique, Éditions Mir, Moscow, 1976 (French). Traduit du russe par Djilali Embarek. MR 0474391
  • Joaquim Bruna and Joaquín M. Ortega, Ideaux fermés de type fini dans les algèbres $A^m(D)$, Complex analysis (Toulouse, 1983) Lecture Notes in Math., vol. 1094, Springer, Berlin, 1984, pp. 20–28 (French). MR 773099, DOI 10.1007/BFb0099151
  • —, Communication personnelle.
  • J. Chaumat and A.-M. Chollet, Ensembles pics pour $A^{\infty }(D)$, Ann. Inst. Fourier (Grenoble) 29 (1979), no. 3, xi, 171–200 (French, with English summary). MR 552964, DOI 10.5802/aif.757
  • Jacques Chaumat and Anne-Marie Chollet, Caractérisation et propriétés des ensembles localement pics de $A^{\infty }(D)$, Duke Math. J. 47 (1980), no. 4, 763–787 (French). MR 596113
  • —, Ensembles de zéros et d’interpolation à la frontière de domaines strictement pseudo-convexes, Ark. Mat. 24 (1968), 27-57. —, Propriété des divisions par des fonctions de ${A^\infty }(D)$, Bull. Soc. Math. France 144 (1986).
  • Th. Duchamp and E. L. Stout, Maximum modulus sets, Ann. Inst. Fourier (Grenoble) 31 (1981), no. 3, v, 37–69 (English, with French summary). MR 638616, DOI 10.5802/aif.837
  • Berit Stensønes Henriksen, A peak set of Hausdorff dimension $2n-1$ for the algebra $A({\cal D})$ in the boundary of a domain ${\cal D}$ with $C^{\infty }$-boundary in $\textbf {C}^{n}$, Math. Ann. 259 (1982), no. 2, 271–277. MR 656666, DOI 10.1007/BF01457313
  • Jean-Pierre Kahane and Raphaël Salem, Ensembles parfaits et séries trigonométriques, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1301, Hermann, Paris, 1963 (French). MR 0160065
  • A. Sadullaev, A boundary uniqueness theorem in ${{\mathbf {C}}^n}$, Math. U.S.S.R.-Sb. 30 (1976), 501-514.
  • Edgar Lee Stout, Interpolation manifolds, Recent developments in several complex variables (Proc. Conf., Princeton Univ., Princeton, N. J., 1979) Ann. of Math. Stud., vol. 100, Princeton Univ. Press, Princeton, N.J., 1981, pp. 373–391. MR 627769
  • Jean-Claude Tougeron, Idéaux de fonctions différentiables, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 71, Springer-Verlag, Berlin-New York, 1972. MR 0440598
  • A. E. Tumanov, A peak set for the disk algebra of metric dimension 2.5 in the three dimensional unit sphere, Math. U.S.S.R.-Izv. 11 (1977), 353-359.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E25, 32A10, 46J15
  • Retrieve articles in all journals with MSC: 32E25, 32A10, 46J15
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 299 (1987), 95-114
  • MSC: Primary 32E25; Secondary 32A10, 46J15
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0869401-X
  • MathSciNet review: 869401